Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 23, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 10, 2013, 5:46 PM CDT for Saint Charles County, Missouri. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2013, 5:46 PM CDT (22:46 UTC)
- Expired
- Mar 11, 2013, 9:07 PM CDT
- In force
- 27 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 16.39 ft at Mar 10, 2013, 7:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
493
WGUS43 KLSX 102246
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
546 PM CDT SUN MAR 10 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.5 INCHES OF PRECIPITATION THE
PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-112246-
/O.NEW.KLSX.FL.W.0023.130310T2246Z-130312T0207Z/
/DRCM7.1.ER.130310T2200Z.130311T0000Z.130311T0207Z.UU/
546 PM CDT SUN MAR 10 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE DARDENNE CREEK AT ST. PETERS
* UNTIL MONDAY EVENING.
* AT 5:00 PM SUNDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK
BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
BROWN ROAD PARK BEGINS FILLING UP.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/11 03/12 03/13 03/14 03/15
DARDENNE CREEK
ST. PETERS 16.0 16.00 14.7 9.5 6.4 5.1 4.62 follow-up statements
422
WGUS83 KLSX 110316
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 PM CDT SUN MAR 10 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.5 INCHES OF PRECIPITATION THE
PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-120316-
/O.EXT.KLSX.FL.W.0023.000000T0000Z-130312T0712Z/
/DRCM7.1.ER.130310T2200Z.130311T0015Z.130311T0712Z.UU/
1016 PM CDT SUN MAR 10 2013
THE FLOOD WARNING CONTINUES FOR
THE DARDENNE CREEK AT ST. PETERS
* UNTIL LATE MONDAY NIGHT.
* AT 10:00 PM SUNDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE ON MONDAY.
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK
BEGINS TO FLOOD.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/11 03/12 03/13 03/14 03/15
DARDENNE CREEK
ST. PETERS 16.0 16.38 15.2 9.9 6.4 5.1 4.6088
WGUS83 KLSX 111136
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
636 AM CDT MON MAR 11 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
DARDENNE CREEK AT ST. PETERS
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-111206-
/O.CAN.KLSX.FL.W.0023.000000T0000Z-130312T0712Z/
/DRCM7.1.ER.130310T2200Z.130311T0015Z.130311T0633Z.UU/
636 AM CDT MON MAR 11 2013
THE FLOOD WARNING IS CANCELLED FOR
THE DARDENNE CREEK AT ST. PETERS.
* AT 6 AM MONDAY THE STAGE WAS 13.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 1:30 AM MONDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 5 FEET
BY THURSDAY.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/12 03/13 03/14 03/15 03/16
DARDENNE CREEK
ST. PETERS 16.0 12.97 15.2 9.9 6.4 5.1 4.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 10, 4:10 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Mar 10, 4:10 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ST LOUIS MO 410 PM CDT SUN MAR 10 2013 .SHORT TERM...(TONIGHT) ISSUED AT 359 PM CDT SUN MAR 10 2013 SURFACE LOW CURRENTLY OVER CENTRAL MO WILL CONTINUE TO LIFT NORTHEASTWARD THIS EVENING. DRY SLOT ASSOCIATED WITH THE SYSTEM...IS MAKING PROGRESS TO THE EAST ACROSS FORECAST AREA LATE THIS AFTERNOON...SO PCPN TO COME TO AN END MOST LOCATIONS BY 00Z MONDAY. HOWEVER...HAVE A LINE OF SHOWERS ASSOCIATED WITH MAIN COLD FRONT SLIDING EAST INTO COLUMBIA AREA BETWEEN 5 AND 6 PM AND PROGRESS TO THE EAST THROUGH THE EARLY EVENING HOURS. THEN HAVE TO DEAL WITH WRAP AROUND/DEF ZONE PCPN ON BACKSIDE OF SYSTEM OVERNIGHT...AS COLDER AIR FILTERS IN. WILL SEE LIGHT RAIN BEGIN TO MIX WITH/CHANGE OVER TO LIGHT SNOW LATE THIS EVENING. BEST DYNAMICS ARE NORTH OF FORECAST AREA OVER IOWA...SO ONLY EXPECT A FEW TENTHS SNOWFALL ACCUMULATION OVER FAR NORTHERN PORTIONS OF FORECAST AREA OVERNIGHT. AS FOR LOW TEMPS...UPPER 20S TO UPPER 30S CAN BE EXPECTED. ON THE FLOOD WATCH FRONT...HEAVIEST RAIN WITH THIS SYSTEM HAS ENDED OVER THE WATCH AREA. DDITIONAL VERY BRIEF SHOT OF RAIN WILL FALL WITH THE PASSAGE OF THE AFOREMENTIONED COLD FRONT OVER THE NEXT COUPLE OF HOURS BUT ADDITIONAL RAINFALL WITH THIS WILL BE MINOR. SO...WATCH HAS BEEN CANCELLED. BYRD/TRUETT && .LONG TERM...(MONDAY THROUGH NEXT SUNDAY) ISSUED AT 359 PM CDT SUN MAR 10 2013 (MONDAY-WEDNESDAY) SIMILAR TO MODEL RUNS OF THE PAST 24 HOURS...GUIDANCE BASED OFF OF THIS MORNINGS 12Z DATA IS STILL FORECASTING UPPER LOW TO DRIFT INTO WISCONSIN ON MONDAY MORNING. TROF ROTATING AROUND THE LOW WILL SWEEP INTO THE MID MISSISSIPPI VALLEY DURING THE MORNING..CONTINUING A CHANCE OF LIGHT SNOW WITH VERY MINOR ACCUMULATIONS OVER N SECTIONS OF THE CWA. WHILE THIS THREAT OF SNOW SHOULD WIND DOWN BY MIDDAY...IT APPEARS CLEARING OF THE CLOUDS WILL BE SLOWER DUE TO EXTENSIVE LOW LEVEL MOISTURE THAT WILL BE WRAPPING AROUND SYSTEM. LATEST FORECAST SOUNDINGS TO SUGGEST SOME CLEARING WORKING INTO MID MISSOURI THIS AFTERNOON...BUT ELSEHWERE IT APPEARS THAT CLEARING WILL BE DELAYED UNTIL THE OVERNIGHT HOURS. THE REMAINDER OF THE SHORT RANGE WILL BE DOMINATED BY NW FLOW AS UPPER TROF DEEPENDS OVER EAST COAST. SHORTWAVE ZIPPING THROUGH THE REGION WILL PRODUCE A BIT OF WAA ON TUESDAY MORNING...FOLLOWED BY A WEAK SECONDARY SURGE OF COOLER AIR HEADING INTO MIDWEEK. WITH WEAK DYNAMICS AND LIMITED MOISTURE NOT LOOKING FOR MUCH IF ANY PRECIP THREAT WITH THIS SYSTEM. TEMPERATURE-WISE...NET RESULT OF THE WAA/CAA COUPLET WILL BE THAT MAX AND MINS ON TUESDAY-WEDNESDAY WILL REMAIN A BIT BELOW NORMAL AND SHOULD BE FAIRLY SIMILAR. HIGHS WILL RANGE FROM THE MID 40S OVER OUR CENTRAL ILLINOIS COUNTIES TO THE LOWER 50S IN SE MO...WITH LOWS IN THE MID 20S TO LOWER 30S. (THURSDAY-SUNDAY) MEDIUM RANGE SOLUTIONS ARE ALL SUGGESTING THAT THE AMPLIFIED UA FLOW AT MIDWEEK WILL TRANSITION TO A ZONAL FLOW REGIME DURING THE UPCOMING WEEKEND. INITIALLY...ON THURSDAY AND FRIDAY...EWD PROGRESSION OF EAST COAST TROF WILL ALLOW RIDGING...AND WARMER TEMPS...TO SURGE INTO THE AREA. HIGHS SHOULD CLIMB 5-10 DEGREES ABOVE AVERAGE FOR MID MARCH DURING THIS TIME...AND WILL RANGE FROM THE MID 50S OVER NE MO TO MID AND PERHAPS UPPER 60S OVER EASTERN OZARKS. NIGHTS SHOULD BE EQUALLY MILD...WITH LOWS RANGING FROM THE MID 30S TO MID 40S. WARMING TREND WILL STALL OUT ON SATURDAY AND SUNDAY AS THE WESTERLIES BECOME ESTABLISHED OVER THE CONUS. THIS WILL ALLOW FRONTAL BOUNDARY TO SLIDE SOUTH AND TAKE UP RESIDENCE OVER THE MID MISSISSIPPI VALLEY...AND EVENTUALLY SAG A BIT SOUTH ON SUNDAY. THERE IS ALSO GENERAL AGREEMENT THAT SHORTWAVE THAT WILL HELP FLATTEN THE RIDGE WILL APPROACH THE REGION LATE FRIDAY NIGHT OR SATURDAY...AND HAVE CARRIED SOME LOW CHANCE POPS OVER THE NE SECTIONS OF OUR CWA DURING THIS TIME. TRUETT && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 129 PM CDT SUN MAR 10 2013 MVFR CIGS/VSBYS TO PREVAIL OVER TAF SITES AS RAIN CONTINUES TO TRACK NORTHEAST ACROSS REGION. TRYING TO TIME DIRECTION AND MOVEMENT OF SURFACE LOW HARD TO PIN DOWN. FOR NOW FEEL THAT COLD FRONT ASSOCIATED WITH IT WILL SLIDE THROUGH KUIN BY 23Z...KCOU BY 00Z MONDAY AND METRO AREA BY 05Z MONDAY. SOUTH WINDS TO VEER TO THE WEST BEHIND THE BOUNDARY...WITH PCPN TAPERING OFF. WILL STILL SEE LINGERING PCPN AT KUIN DUE TO WRAP AROUND/DEF ZONE THAT WILL AFFECT THE AREA...ESPECIALLY NORTHERN PORTIONS THROUGH TOMORROW. LIGHT RAIN TO MIX WITH THEN CHANGE OVER TO LIGHT SNOW BY 07Z MONDAY AT KUIN. OTHERWISE...COULD SEE SOME PATCHY FOG AT TAF SITES ALONG I-70 CORRIDOR DUE TO ALL OF THE LOW LEVEL MOISTURE...LATE TONIGHT. SPECIFICS FOR KSTL...MVFR CIGS/VSBYS TO PREVAIL OVER METRO AREA...MAYBE EVEN IFR CONDITIONS AT TIMES...AS RAIN CONTINUES TO TRACK NORTHEAST ACROSS REGION. TRYING TO TIME DIRECTION AND MOVEMENT OF SURFACE LOW HARD TO PIN DOWN. FOR NOW FEEL THAT COLD FRONT ASSOCIATED WITH IT WILL SLIDE THROUGH METRO AREA BY 05Z MONDAY. SOUTH WINDS TO VEER TO THE WEST BEHIND THE BOUNDARY. OTHERWISE PCPN TO TAPER OFF BY 00Z MONDAY. COULD SEE SOME PATCHY FOG IN METRO AREA DUE TO ALL OF THE LOW LEVEL MOISTURE BETWEEN 08Z-12Z MONDAY. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 10, 4:15 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 415 PM CDT SUN MAR 10 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 415 PM CDT SUN MAR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT A MIX OF RAIN AND SNOW IS EXPECTED TO DEVELOP OVER EXTREME NORTHEAST MISSOURI THIS EVENING...AND CHANGE OVER TO ALL SNOW LATER TONIGHT. ACCUMULATIONS OF UP TO ONE INCH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. TRUETT
In the hours before
Local storm report, Mar 10, 12:50 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT SUN MAR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM FLOOD FLORISSANT 38.80N 90.32W
03/10/2013 ST. LOUIS MO TRAINED SPOTTER
SMALL CREEK CONNECTED TO STORM DRAIN HAS SEVERAL INCHES
OF STANDING WATER. LOTS OF PONDING OF WATER IN THE AREA
AS WELL.
&&
TRUETTLocal storm report, Mar 10, 3:19 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
319 PM CDT SUN MAR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HEAVY RAIN 6 ENE MARTHASVILLE 38.66N 90.95W
03/10/2013 M1.21 INCH ST. CHARLES MO TRAINED SPOTTER
SINCE AROUND MIDNIGHT LAST NIGHT
&&
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:54 PM CST | River Flood Warning | LSX | Cole | 58 hr |
| Mar 10, 3:00 AM CDT | River Flood Warning | LSX | Lincoln | 36 hr |
| Mar 10, 10:09 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Monroe and 2 more | 10 hr |
| Mar 10, 12:43 PM CDT | Areal Flood Advisory | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.